Clolar Overdose

Treatment Options for a Clolar Overdose

The treatment for a Clolar overdose may vary. If the overdose is discovered while the medication is being given, the infusion will be stopped.
 
Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Supportive care for people who have been given too much Clolar may include:
 
  • Medications to treat vomiting
  • Close monitoring of blood cell counts
  • Intravenous fluids.  
  
Seek immediate medical attention if you believe you or someone else may have received too much of this medicine.
 
7 Easy Tips for Starting Solids

Clolar Chemotherapy Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.